# SDR SWAA051408

- Difficulty date: May 15, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 48,911 hours, 44,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 639, JUST BELOW WL 208, LT SIDE.  REMOVED AND REPLACED SHEAR TIE PER SRM.
